# SDR RAIA9910045

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 3452 · ATC Transponder System
- Part: Comm Unit
- Part number: 96072107
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6190 - PIT - BOTH RMU'S GIVING AN ATC NR 2 WARNING.  MAINTENANCE REPLACED NR 2 COMM UNIT.
